I've been on the Depo shot for over a month now, and a couple days ago this really weird.. Brown blood stuff started coming out. And like.. It's very light. Not like an actual period. And it's no where near red. It looks like blood that's been up there for a while. I'm starting to get worried because it's nowhere near turning red. The color the blood should be right? Is this even blood?? Should I go see my gyno? Or is this normal. For this stuff/discharge/blood to come out??? My boyfriend tried to have sex with me, but I don't exactly know how to tell him the reason why I told him no. I don't even know what this is!
This is breakthrough bleeding which is normal. The reason it's brown is because it is old blood that's coming out. This is very normal with taking the depo shot and can go on as long as 6 months- a year before balancing out. If you find that it's too much to deal with you may want to consider stopping it and going to the pill.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.